# SDR ASAA2021072035473

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 31,699 hours, 10,129 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bushing
- Condition: Worn
- Location: Vsv Actuator
- Part time: 2,652 hours, 798 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD 78273000: #1 ENGINE HAS SHORT TIME FAULT 75-30401 "THE VSV POSITION SIGNALS DISAGREE". GROUNDED - YES. REMOVED #1 ENGINE RH VSV ACTUATOR REF B737-900 AMM 75-31-01. FOUND VSV BELLCRANK LINKAGE BUSHINGS WORN. REPLACED #1 ENG RH VSV ACTUATOR REF AMM 75-31-01. OP CHECK GOOD. NO LEAKS FOUND.
